Optimal dynamic instability of microtubules

Charles Peskin

Research output: Contribution to journalSpecial issue

Original languageEnglish (US)
Pages (from-to)633-642
JournalDocumenta Mathematica, Extra Volume ICM
VolumeIII
StatePublished - 1998

Cite this

Optimal dynamic instability of microtubules. / Peskin, Charles.

In: Documenta Mathematica, Extra Volume ICM , Vol. III, 1998, p. 633-642.

Research output: Contribution to journalSpecial issue

Peskin, Charles. / Optimal dynamic instability of microtubules. In: Documenta Mathematica, Extra Volume ICM . 1998 ; Vol. III. pp. 633-642.
@article{c6bc7927da4d4446becdd7d4cccd486a,
title = "Optimal dynamic instability of microtubules",
author = "Charles Peskin",
year = "1998",
language = "English (US)",
volume = "III",
pages = "633--642",
journal = "Documenta Mathematica, Extra Volume ICM",

}

TY - JOUR

T1 - Optimal dynamic instability of microtubules

AU - Peskin, Charles

PY - 1998

Y1 - 1998

M3 - Special issue

VL - III

SP - 633

EP - 642

JO - Documenta Mathematica, Extra Volume ICM

JF - Documenta Mathematica, Extra Volume ICM

ER -